# SDR VNAA 202105169998

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670332029
- Condition: Corroded
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CORRODED BETWEEN STGR 26L AND 26R FROM FS 677.00 TO 693.00. REPAIRED PER REO 670-53-31-630 AND REO 670-53-31-648
